# SDR P5CA9701074

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2, U/D BS 520 LBL 54 TO LBL 61 FLOORBEAM FOUND CORRODED.  REPLACED FLOORBEAM AT LBL 45 EXISTING SPLICE TO LT O/B END PER BOEING SRM 51-10-01.
